# SDR IPXA12M73641

- Difficulty date: April 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, EXTERIOR SKIN BENT OUTWARD AT LOWER AFT CORNER OF AFT CARGO DOOR.  FOUND AFT LOWER CORNER DOOR PAN (FRAME) CRACKED.  REPAIRED PAN AND SKIN IAW SRM 52-30-16.  REPAIR 3, FIG 201 & EO MD11-5230-47206-A.
